Bill, the stomach distention from eating too much can put pressure on and irritate the vagus nerve, which runs the length of the trunk. This can cause rapid heartbeat, excessive sweating, faintness or nausea. So it could be something just that simple. If the episodes continue, the first thing would be to check with your doctor to be sure you aren't having an electrical conduction problem in the heart causing the racing pulse.
I'm sure the good people who frequent this board will be along to discuss whether this sounds like a panic attack.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
The information I share on this forum is based only on my own experience and study. It is important to consult your health care provider when making health-related decisions.